# SDR SWIA202053930

- Difficulty date: September 17, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL CORRODED BETWEEN FS 364 TO FS 409+18.02T STRG 15L.  C-CHECK RO 11/11/2020.  REMOVED UNSERVICEABLE SIDE SEAT RAIL BETWEEN FS 364 TO FS 409+18.02T STRG 15L AND INSTALLED SERVICEABLE SIDE SEAT RAIL BETWEEN FS 364 TO FS 409+18.02T STRG 15L, IAW CRJ-200 AMM.
